Alert archive / Texas / Red Flag Warnings in 2007

Red Flag Warning 12, NWS Midland/Odessa, TX

April 19, 2007

NWS Midland/Odessa, TX issued this red flag warning at Apr 19, 2007, 3:44 AM CDT. It took effect at Apr 19, 2007, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2007, 3:44 AM CDT (08:44 UTC)
In effect from
Apr 19, 2007, 1:00 PM CDT
Expired
Apr 19, 2007, 10:00 PM CDT
In force
9 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMAF 190844
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
344 AM CDT THU APR 19 2007

...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS 
FOR THIS AFTERNOON AND EVENING FOR 20 FOOT WINDS BETWEEN 25 AND 
35 MPH...RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT...AND HIGH
FIRE DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT FOR THE MARFA PLATEAU...
GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO...VAN HORN/HIGHWAY
54 CORRIDOR...DAVIS MOUNTAINS...UPPER TRANS PECOS...AND PRESIDIO
VALLEY SATURDAY AFTERNOON FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...
RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...AND HIGH FIRE 
DANGER...

.AS A SURFACE LOW MOVES INTO THE AREA TODAY...WINDS AROUND THE
LOW WILL INCREASE IN SPEED...ESPECIALLY IN THE GUADALUPE
MOUNTAINS. LOW RH/S WILL CONTINUE IN THE MOUNTAINS DROPPING TO
BELOW 10 AND 15 PERCENT THIS AFTERNOON. DRY AND WINDY CONDITIONS
WILL CONTINUE ACROSS MUCH OF THE WESTERN HALF OF THE AREA FRIDAY
AND SATURDAY. SATURDAY AFTERNOON...RH/S WILL DROP TO THE SINGLE
DIGITS IN SOME AREA AND COMBINE WITH 20 TO 40 MPH WINDS TO CREATE
CONDITIONS CONDUCIVE TO RAPID FIRE GROWTH AND SPREAD.

NMZ114-TXZ258-200300-
/O.NEW.KMAF.FW.W.0012.070419T1800Z-070420T0300Z/
/O.NEW.KMAF.FW.A.0011.070421T1800Z-070422T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
244 AM MDT THU APR 19 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. 

20 FOOT WINDS THIS AFTERNOON WILL BE IN THE 25 TO 35 MPH RANGE AND
WILL COMBINE WITH RH/S BETWEEN 10 AND 15 PERCENT AND HIGH FIRE
DANGER TO CREATE CONDITIONS CONDUCIVE TO RAPID FIRE GROWTH AND
SPREAD.

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES.

$$

NMZ115-TXZ057-058-074-079-080-200300-
/O.NEW.KMAF.FW.A.0011.070421T1800Z-070422T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
PRESIDIO VALLEY-MARFA PLATEAU-
344 AM CDT THU APR 19 2007 /244 AM MDT THU APR 19 2007/

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

LOOK FOR MINIMUM RELATIVE HUMIDITY VALUES TO DROP TO THE SINGLE
DIGITS...20 FOOT WIND SPEEDS TO EXCEED 20 MPH...AND HIGH FIRE
DANGER SATURDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$
1 follow-up statement
000 
WWUS84 KMAF 191920
RFWMAF

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT THU APR 19 2007

...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS 
FOR THIS AFTERNOON AND EVENING FOR 20 FOOT WINDS BETWEEN 25 AND 
35 MPH...RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT...AND HIGH
FIRE DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT FOR THE GUADALUPE MOUNTAINS
FRIDAY AFTERNOON FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...
RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...AND HIGH FIRE 
DANGER...

...A FIRE WEATHER WATCH IS IN EFFECT FOR THE MARFA PLATEAU...
GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO...VAN HORN/HIGHWAY
54 CORRIDOR...DAVIS MOUNTAINS...UPPER TRANS PECOS...AND PRESIDIO
VALLEY SATURDAY AFTERNOON FOR 20 FOOT WINDS IN EXCESS OF 20 MPH...
RELATIVE HUMIDITY VALUES LESS THAN 15 PERCENT...AND HIGH FIRE 
DANGER...

.20 FOOT SOUTHWEST WINDS OF 20 TO 25 MPH WILL PERSIST IN THE 
GUADALUPE MOUNTAINS INTO THIS EVENING BEFORE DIMINISHING.  ALSO...
MINIMUM AFTERNOON RH/S GENERALLY IN THE 10 TO 15 PERCENT RANGE
WILL GRADUALLY RISE ABOVE 15 PERCENT IN THE GUADALUPE MOUNTAINS
THIS EVENING AS TEMPERATURES SLOWLY COOL.

20 FOOT WIND SPEEDS OF 20 MPH OR GREATER AND MINIMUM AFTERNOON
RH/S OF 15 PERCENT OR LESS ARE EXPECTED IN THE GUADALUPE MOUNTAINS
FRIDAY AFTERNOON.  WINDS WILL BE EVEN STRONGER SATURDAY AS AN
UPPER LEVEL STORM SYSTEM PASSES BY THE AREA.  SINCE DRY AIR WILL
REMAIN OVER THE WESTERN HALF OF THE FORECAST AREA...A FIRE WEATHER
WATCH REMAINS IN EFFECT FOR THESE AREAS SATURDAY AFTERNOON.  


NMZ114-TXZ258-200330-
/O.NEW.KMAF.FW.A.0012.070420T1800Z-070421T0000Z/
/O.CON.KMAF.FW.W.0012.000000T0000Z-070420T0300Z/
/O.CON.KMAF.FW.A.0011.070421T1800Z-070422T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
120 PM MDT THU APR 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON.  A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.  A FIRE
WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. 

20 FOOT WINDS OF 25 TO 35 MPH AND RH/S BETWEEN 10 AND 15 PERCENT
WILL PERSIST INTO THE EVENING BEFORE THE WINDS DIMINISH AND THE
RELATIVE HUMIDITY INCREASES.

THESE CONDITIONS ARE EXPECTED TO OCCUR AGAIN FRIDAY AND SATURDAY
AFTERNOON.   

DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING
VEHICLE.  KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE
THROUGH TALL GRASS.   AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR
FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO
GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES.

$$

NMZ115-TXZ057-058-074-079-080-200330-
/O.CON.KMAF.FW.A.0011.070421T1800Z-070422T0000Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA-
PRESIDIO VALLEY-MARFA PLATEAU-
220 PM CDT THU APR 19 2007 /120 PM MDT THU APR 19 2007/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

LOOK FOR MINIMUM RH/S TO DROP TO THE 10 TO 15 PERCENT RANGE 
SATURDAY...WHILE 20 FOOT WIND SPEEDS ARE EXPECTED TO EXCEED 20
MPH.  SINCE FIRE DANGER WILL BE HIGH SATURDAY AFTERNOON...A FIRE
WEATHER WATCH HAS BEEN ISSUED.  

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 19, 3:19 AM CDT, 25 minutes earlier.

Area forecast discussion, Apr 19, 3:19 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
319 AM CDT THU APR 19 2007

.SHORT TERM...
MID-LEVEL RIDGING CONTINUES ACROSS THE SOUTHERN PLAINS SANDWICHED
BETWEEN A LOW IN THE CENTRAL ROCKIES AND ANOTHER OVER THE OHIO RIVER
VALLEY.  THIS WILL CONTINUE AND AMPLIFY THROUGHOUT TODAY AND TONIGHT
AS THE LOW IN THE CENTRAL ROCKIES MOVES NORTHEAST THROUGH MONTANA.
THE RIDGE AXIS WILL MOVE EASTWARD A BIT THROUGHOUT THE DAY TO THE
ROUGHLY THE MISSISSIPPI RIVER VALLEY.

A STRENGTHENING SURFACE LOW WILL MOVE INTO SOUTHEASTERN NEW MEXICO
AND WEST TEXAS TODAY.  WINDS ROTATING AROUND THIS LOW WILL INCREASE
AS THE DAY PROGRESSES.  WINDS WILL BE BETWEEN 20 AND 25 MPH IN THE
GUADALUPE MOUNTAINS AND 10 TO 20 MPH ACROSS THE REST OF SOUTHEASTERN
NEW MEXICO AND WEST TEXAS.

FEW MAJOR CHANGES WILL NEED TO BE DONE TO THE FORECAST...MERELY SOME
TWEAKING OF TEMPERATURES AND DEWPOINTS.

.LONG TERM...
SW MID LEVEL FLOW WILL BE WELL IN PLACE FRI AS 5H LOW MOVES INTO SRN
CALIF. SFC PRESSURE FALLS ACRS THE 4 CORNERS AREA WILL HELP TO
MAINTAIN A SE LOW LEVEL COMPONENT AT LEAST ACRS THE E-SE CWFA
ALLOWING FOR 50 DEGREE DWPNT AIR TO REMAIN IN PLACE. WRF IS MORE
MOIST AND TEND AGREE WITH IT SINCE THE 7H WIND DIRECTION IS BACKED
TO NEAR 210 DEGREES. MINOR SHRTWV ENERGY IS DEPICTED WITHIN SW FLOW.
INTERESTINGLY THE STEEPEST 7H-5H LR/S ARE NOT JUXTAPOSITION WITH THE
LOW LEVEL MSTR AS WRF GENERATES PRECIP EARLY FRI S OF THE BIG
BEND...THUS WRF/S BUOYANCY FCST IS UNIMPRESSIVE FRI. STEEP MID LEVEL
LR/S FROM GFS COVER A LARGER AREA AND SEEM TO MAKE MORE SENSE AND
WILL TEND TO SIDE WITH GFS WHICH BRINGS CAPES BACK UP AROUND 500-750
J/KG AND ISOLD DRYLINE TSTMS ARE STILL A CONCERN. 40KT LLJ WILL
DEVELOP SAT A.M. AS MID LEVEL FLOW BACKS FURTHER...THUS MSTR WILL
HAVE CHANCE TO PUSH FARTHER W. 00Z MODEL RUNS ARE FARTHER S AND A
LITTLE SLOWER THAN MODELS 24HRS PRIOR...ESPECIALLY GFS. 12HR SFC
PRESSURE FALLS ARE PROGGED TO BE SOME OF BEST THIS FCSTR HAS SEEN IN
SOME TIME ACRS PB (10-13MB). THIS WILL ALLOW FOR SE WINDS TO RIP SAT
P.M....POSSIBLY NEARING ADVISORY LEVELS. EXPECT THIS WILL ALSO BE
REFLECTED IN MASS FIELDS AND LOW LEVEL CONVERGENCE SHOULD BE RATHER
IMPRESSIVE ALONG DRYLINE. ACCORDING TO MODEL DWPNTS FCST THE DRYLINE
WILL BE SHARPEST ACRS TRANS PECOS (MARFA FRONT) WITH 55KT BULK SHEAR
AND CAPES NEAR 1500 J/KG. SEVERE WX CERTAINLY A CONCERN AND WILL OPT
TO INCLUDE MENTION IN PRODUCTS INTO SAT NIGHT. HIGH WINDS LIKELT
TO DEVELOP IN THE GDP/DAVIS MTNS LATE SAT. PACIFIC FRONT WILL
PUSH THRU BY SUN A.M. WITH SOME COOLING SUN P.M.. LOW LEVEL MSTR
WILL LIKELY MAKE A QUICK RETURN INTO THE E MON AS LEE TROF/DRYLINE
REDEVELOPS. SHRTWV ENERGY EJECTING AHEAD OF PRIMARY 5H LOW WILL
WARRANT POPS MON/TUE AND POSSIBLY INTO WED ACRS THE N AS 5H LOW
MAY TRACK NEAR PB.

&&

.FIRE WEATHER...
RH/S WILL DROP WELL BELOW 15 PERCENT ACROSS MUCH OF THE AREA WITH
THE DRY AIR MASS SITUATED OVER THE AREA. WHILE SOUTHEASTERN NEW
MEXICO WILL ONLY NEAR CRITICAL FIRE WEATHER CONDITIONS...THE
GUADALUPE MOUNTAINS WILL REACH CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND A RED FLAG WARNING WILL BE ISSUED FOR THE
GUADALUPE MOUNTAINS FOR THIS AFTERNOON. DRY AIR WILL REMAIN IN
PLACE THRU SAT WHEN A STRONGER/SHARPER MID LEVEL TROF APPROACHES.
THIS WILL INCREASE SW WINDS ACRS THE GDP MTNS/SE PLAINS SOUTHWARD
INTO THE BIG BEND AREA. HAVE OPTED TO INCLUDE FIRE WX WATCH FOR
SAT BUT PRIMARILY FOR EDDY CO FOR THE SE PLAINS AND BELOW 6000 FT
IN THE MTNS. BY SAT FIRE DANGER SHOULD BE WELL INTO THE HIGH IF
NOT VERY HIGH ACRS THE TRANS PECOS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              82  58  83  65  /   0   0  10  10
CARLSBAD NM                86  50  84  54  /   0  10  10  10
DRYDEN TX                  87  59  82  60  /  10  10  10  10
FORT STOCKTON TX           87  58  89  60  /   0   0  10  10
GUADALUPE PASS TX          78  52  80  52  /   0   0  10  10
HOBBS NM                   85  52  84  56  /   0  10  10  10
MARFA TX                   80  44  83  47  /   0   0  10  10
MIDLAND INTL AIRPORT TX    83  54  84  57  /   0   0  10  10
ODESSA TX                  85  57  84  60  /   0   0  10  10
WINK TX                    89  54  90  60  /   0   0  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

     FIRE WEATHER WATCH FROM 12 PM TO 6 PM MDT SATURDAY FOR THE
     FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
     SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FROM 1 PM CDT /12 PM MDT/ TO 7 PM CDT /6 PM
     MDT/ SATURDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
     MOUNTAINS AREA...GUADALUPE MOUNTAINS...MARFA PLATEAU...
     PRESIDIO VALLEY...REEVES COUNTY AND UPPER TRANS PECOS...VAN
     HORN AND HIGHWAY 54 CORRIDOR.

&&
Hazardous weather outlook, Apr 19, 3:39 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
339 AM CDT THU APR 19 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-200845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
339 AM CDT THU APR 19 2007 /239 AM MDT THU APR 19 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

INCREASING WINDS AND MINIMUM HUMIDITY BELOW 15 PERCENT ARE
EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND A RED FLAG WARNING
HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AS LOW LEVEL MOISTURE RETURNS TO THE PERMIAN BASIN BY FRIDAY THE
POTENTIAL FOR ISOLATED DRYLINE THUNDERSTORMS WILL EXIST. THE
POSSIBILITY FOR THUNDERSTORMS EAST OF THE DRYLINE WILL INCREASE
ON SATURDAY WHEN AN UPPER LEVEL SYSTEM APPROACHES. THE THREAT FOR
SEVERE WEATHER WILL EXISTS EAST OF A LINE FROM NEAR CAPROCK NEW
MEXICO...TO WINK...TO MONAHANS...TO NEAR SANDERSON. LARGE HAIL AND
DAMAGING WINDS ARE THE PRIMARY CONCERNS.

FIRE WEATHER CONCERNS WILL REMAIN HIGH FRIDAY AND SATURDAY ACROSS
THE TRANS PECOS. SATURDAY CONCERNS WILL BE WIDESPREAD FROM THE
GUADALUPE MOUNTAINS BELOW 6000 FT SOUTHWARD INTO THE MARFA PLATEAU
AREA AND A FIRE WEATHER WATCH HAS BEEN ISSUED.

ALSO HIGH WINDS WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS AND
DAVIS MOUNTAINS ABOVE 6000 FT BY LATE SATURDAY AFTERNOON WITH
WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:44 AM CDTFire Weather WatchMAF48 hr
Apr 19, 2:05 PM CDTHigh Wind WatchMAF25 hr
Apr 19, 2:20 PM CDTFire Weather WatchMAF15 hr

Nearby

Red Flag Warnings in Texas, 2007Red Flag Warnings in New Mexico, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.